DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/5132

Title: Orbital diamagnetism of a charged Brownian particle undergoing a birth-death process
Authors: Jayannavar, A.M.
Kumar, N.
Issue Date: 1981
Publisher: Institute of Physics
Citation: Journal of Physics A, 1981, Vol.14, p1399-1405
Abstract: Considers the magnetic response of a charged Brownian particle undergoing a stochastic birth-death process. The latter simulates the electron-hole pair production and recombination in semiconductors. The authors obtain non-zero, orbital diamagnetism which can be large without violating the Van Leeuwen theorem (1921).
Description: Restricted Access
URI: http://hdl.handle.net/2289/5132
ISSN: 1751-8113
1751-8121 (Online)
Alternative Location: http://dx.doi.org/10.1088/0305-4470/14/6/016
http://adsabs.harvard.edu/abs/1981JPhA...14.1399J
Copyright: 1981 Institute of Physics
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1981_Journal of Physics A_Vol.14_p1399.pdfRestricted Access428.39 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace